# SDR SWAA2022013109372

- Difficulty date: August 17, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737
- Aircraft serial: 32496
- Aircraft time: 41,479 hours, 24,345 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Asd Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ***CORROSION*** AFT SERVICE DOOR MOPSILL HAS AREAS OF CORROSION / REMOVED & REPLACED CORRODED AFT SERVICE DOOR MOP SILL IAW SRM 51-40-02-0G-0; BOEING DWG # 147A8540; BOEING DWG # 147A0000; BOEING DWG # 147A8501.
